Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Allergic asthma, high eosinophil count, get cold easily. Can I continue hetrazan?

Sir i have allergic asthma my eosinophil count was high i was taking hetrazan tablet and inhaler now its undercontrol my query is about hetrazan tablet i get easily cold can i used hetrazan in that situation because after taking it i fell better can i continue with it or not and please tell me the side effects of hetrazan
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  293
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response

Allergic asthma causes the eosinophil count to go up but hetrazan is NOT the treatment (definitely not for long-term). It should ideally be used when there is evidence of filaria that also causes the eosinophil count to go up but only for 21 days. Steroids are used when there is suspicion of tropical pulmonary esinophilia (TPE) along with hetrazan.

Please stop the hetrazan if you have used for more than 21 days and discuss this with your doctor.

You will need allergy tests (specific IgE or skin prick tests) to know what the allergens are (aero or respiratory allergens) and the asthma should be treated as per GINA guidelines.

I hope you have had lung function tests to prove that you are indeed asthmatic.

Best Wishes.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor